# SDR CA960910041

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B1
- Engine: Tmeca ARRIEL1D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Pipe
- Part number: 030137180
- Condition: Plugged
- Location: Eng Aft Bearing
- Part time: 1,953 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED SMOKE COMING FROM ENGINE REAR BEARING AREA.OIL LEAKAGE AT VENT PIPE ATTACH FLANGE. VENT PIPE REMOVED AND FOUND PLUGGED WITH CARBON DEPOSITS.  CLEANED AND REINSTALLED.
